# SDR TWAA9902803

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND THE ADF LOOP ANTENNA AFT MOUNTING HOLES IN SKIN WITH CRACKS.  STOP DRILLED THREE CRACKS AT MOUNT HOLES AND INSTALLED REPAIR PER SRM 53-04, FIG 29.
